Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Geodon banga

Posted by Phillipa on February 16, 2005, at 17:57:11

In reply to Re: Geodon, posted by banga on February 16, 2005, at 1:18:42

Gee with so many negative Posts on AP's, I'm totally scared of them. I did try seroquel at night in the hospital and it dried me up so my lips peeled and my face puckered up. This occurred a few days after they stopped the med. My husband saw this also so it was not a delusion. Don't you like benzos? I'm really just trying to educate myself. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:458463
URL: http://www.dr-bob.org/babble/20050212/msgs/458944.html